# SDR UIEA2018121002810

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,709 hours, 10,050 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"LT FWD FUEL PUMP" EICAS. GFI SYSTEM CB NOT TRIPPED, CLEANED CONNECTOR AT "L FWD PUMP LOW PRESS SW S70, SYSTEM OPS CK GOOD PER AMM 28-42-01.
